# SDR 97ZZZX3560

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Part number: 69144105
- Condition: Broken
- Location: Rt H Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, REMOVAL OF HORIZONTAL STABILIZER REVEALED THAT RT STABILIZER ATTACHMENT PIN WAS SEVERELY RUSTED AND BROKEN IN HALF.  ALSO, FOUND FAIL-SAFE BOLT INSIDE PIN SEVERELY RUSTED.  SUBMITTER STATED PART FAILURE DUE TO LACK OF LUBRICATION.
